MathSciNet Relay Station
MathSciNet bibliographic data
MR2471923 37D20 (17B60)
Lauret, Jorge; Will, Cynthia E. Nilmanifolds of dimension $\leq 8$ admitting Anosov diffeomorphisms. Trans. Amer. Math. Soc. 361 (2009), no. 5, 2377–2395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement